# SDR 06062005

- Difficulty date: June 6, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N338CJ
- Make and model: Saab 340B
- Aircraft serial: 338
- Aircraft time: 23,257 hours, 26,196 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LIGHT ON.  BOTH MAIN AND EMERGENCY PRESSURE LOW IN FLIGHT THEN MAIN READ 0 PSI.  PERFORMED EMERGENCY GEAR EXTENSION.
